Solid varieties of semigroups.
Semigroup forum, Tome 48 (1994) no. 3, pp. 219-234
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
lattice of varieties, type, operation symbols, hypersubstitution, hyperidentity, hypervariety, solid varieties of semigroups
@article{SF_1994__48_3_135313,
author = {K. Denecke and S.L. Wismath},
title = {Solid varieties of semigroups.},
journal = {Semigroup forum},
pages = {219--234},
year = {1994},
volume = {48},
number = {3},
zbl = {0797.20045},
url = {http://geodesic.mathdoc.fr/item/SF_1994__48_3_135313/}
}
K. Denecke; S.L. Wismath. Solid varieties of semigroups.. Semigroup forum, Tome 48 (1994) no. 3, pp. 219-234. http://geodesic.mathdoc.fr/item/SF_1994__48_3_135313/